The Annals of Mathematical Statistics

The Relations between Stability and Homogeneity

L. v. Bortkiewicz

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 2, Number 1 (1931), 1-22.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177733039

Digital Object Identifier
doi:10.1214/aoms/1177733039

Zentralblatt MATH identifier
0004.40805

JSTOR
links.jstor.org

Citation

v. Bortkiewicz, L. The Relations between Stability and Homogeneity. Ann. Math. Statist. 2 (1931), no. 1, 1--22. doi:10.1214/aoms/1177733039. https://projecteuclid.org/euclid.aoms/1177733039


Export citation